On a theorem of Frobenius.

Käte Fenchel

Mathematica Scandinavica (1978)

  • Volume: 42, page 243-250
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fenchel, Käte. "On a theorem of Frobenius.." Mathematica Scandinavica 42 (1978): 243-250. <http://eudml.org/doc/166590>.

author = {Fenchel, Käte},
journal = {Mathematica Scandinavica},
keywords = {finite groups; Frobenius conjecture; divisors},
pages = {243-250},
title = {On a theorem of Frobenius.},
url = {http://eudml.org/doc/166590},
volume = {42},
year = {1978},

AU - Fenchel, Käte
TI - On a theorem of Frobenius.
JO - Mathematica Scandinavica
PY - 1978
VL - 42
SP - 243
EP - 250
KW - finite groups; Frobenius conjecture; divisors
UR - http://eudml.org/doc/166590
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.